| Model Number |
119116 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/05/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
Event or Problem Description
It was reported that the catheter had a knot in it.
Additional Manufacturer Narrative
Received 1 used catheter with the drainage bag still attached.The reported event was confirmed as cause unknown.Per the visual evaluation, it was found that the catheter was knotted in the middle of the shaft.No other defects were found.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use state the following: "visually inspect the product for any imperfections or surface deterioration prior to use.Warning: after use, this product may be a potential biohazard.Handle and dispose of in accordance with applicable local, state, and federal laws and regulations." (b)(4).Corrections = manufacturer name, city and state, mfr site.
Event or Problem Description
It was reported that the catheter had a knot in it.